# SDR AALA20021757

- Difficulty date: November 18, 2002
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN NR 2 SEAT TRACK AT APPROX STATION 1304.  REMOVED CORRODED AREA AND INSTALLED SEAT TRACK PLUG REPAIR PER 53-20-00-10.  (M)
